# SDR COMA0860239

- Difficulty date: May 11, 2008
- Submitted: May 15, 2008
- Operation: Air carrier
- Aircraft: N937CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7044
- Aircraft time: 32,880 hours, 30,222 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Part number: 6229302003
- Part serial: 1719
- Condition: Failed
- Location: Weather Radar
- Part time: 12,878 hours, 10,629 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT 5223- DURING CLIMB-OUT FROM CVG TO RDU RECEIVED RADAR FAULT MESSAGE.  AIRCRAFT RETURNED BACK TO CVG AND LANDED SAFELY.  REMOVED AND REPLACED WEATHER RADAR.
